Alert archive / South Carolina / River Flood Advisories in 2014

River Flood Advisory 3, NWS Columbia, SC

January 11, 2014Lexington County, Richland County, South Carolina

NWS Columbia, SC issued this river flood advisory at Jan 11, 2014, 5:06 PM EST for Lexington County, Richland County, South Carolina. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jan 11, 2014, 5:06 PM EST (22:06 UTC)
Expired
Jan 15, 2014, 12:20 AM EST
In force
3 days
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 8 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Congaree River at Columbia (COLS1). The gauge peaked at 16.80 ft at Jan 13, 2014, 8:00 AM EST.

actionminormoderate102001/1101/1201/1301/1401/1501/16
Action stage
10 ft
Minor stage
19 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WGUS82 KCAE 112206
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
506 PM EST SAT JAN 11 2014

...THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FLOOD 
ADVISORY FOR THE CONGAREE RIVER...

  CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND 
  COUNTIES 
                                                                   
.HEAVY RAINFALL OVER THE PAST 48 HOURS WILL PRODUCE HEIGHT RISES 
ALONG THE CONGAREE RIVER. . 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS THAT NUISANCE FLOODING MAY OCCUR NEAREST THE 
RIVER WHEN THE LEVEL IS BELOW THE OFFICIAL FLOOD STAGE.

&&

SCC063-079-122206-
/O.NEW.KCAE.FL.Y.0003.140111T2206Z-140113T2203Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
506 PM EST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* FLOOD ADVISORY FOR
  THE CONGAREE RIVER AT COLUMBIA.
* UNTIL MONDAY AFTERNOON.
* AT  4 PM SATURDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST AT 15.9 FEET TUESDAY 
  MORNING. 
* ADVISORY STAGE IS 10.0 FEET. 
* AT 16.0 FEET...OLD STATE ROAD...SC 66...BELOW CAYCE BECOMES FLOODED.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
8 follow-up statements
017 
WGUS82 KCAE 121949
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
249 PM EST SUN JAN 12 2014

...THE FLOOD ADVISORY CONTINUES FOR THE CONGAREE RIVER...

  CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND 
  COUNTIES 
                                                              
.HEAVY RAINFALL ACROSS THE MIDLANDS HAS PRODUCED RISES ON THE 
CONGAREE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS THAT NUISANCE FLOODING MAY OCCUR NEAREST THE 
RIVER WHEN THE LEVEL IS BELOW THE OFFICIAL FLOOD STAGE.

&&

SCC063-079-131949-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-140113T2203Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
249 PM EST SUN JAN 12 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CONGAREE RIVER AT COLUMBIA.
* UNTIL MONDAY AFTERNOON.
* AT  2 PM SUNDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST AT 16.9 FEET AFTER MIDNIGHT 
  TOMORROW. 
* FORECAST...THE RIVER WILL FALL TO AROUND 16.3 FEET BY TOMORROW 
  MORNING. 
* ADVISORY STAGE IS 10.0 FEET. 
* AT 16.0 FEET...OLD STATE ROAD...SC 66...BELOW CAYCE BECOMES FLOODED.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
483 
WGUS82 KCAE 122131
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
431 PM EST SUN JAN 12 2014

...THE FLOOD ADVISORY CONTINUES FOR THE CONGAREE RIVER...

  CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND 
  COUNTIES 
                                                              
.HEAVY RAINFALL ACROSS THE MIDLANDS HAS PRODUCED RISES ON THE 
CONGAREE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS THAT NUISANCE FLOODING MAY OCCUR NEAREST THE 
RIVER WHEN THE LEVEL IS BELOW THE OFFICIAL FLOOD STAGE.

&&

SCC063-079-132131-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-140113T2203Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
431 PM EST SUN JAN 12 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CONGAREE RIVER AT COLUMBIA.
* UNTIL MONDAY AFTERNOON.
* AT  4 PM SUNDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST AT 16.8 FEET THIS EVENING. 
* FORECAST...THE RIVER WILL FALL TO AROUND 15.0 FEET BY TOMORROW 
  MORNING. 
* ADVISORY STAGE IS 10.0 FEET. 
* AT 16.0 FEET...OLD STATE ROAD...SC 66...BELOW CAYCE BECOMES FLOODED.
  AT 10 FEET...FLOODING OCCURS IN FLOOD-PRONE AREAS NEAR AND DOWNSTREAM
  FROM COLUMBIA. FLOODING ALSO OCCURS ON PARTS OF THE CAYCE AND WEST
  COLUMBIA RIVER WALK.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
472 
WGUS82 KCAE 132003
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
303 PM EST MON JAN 13 2014

...THE FLOOD ADVISORY IS EXTENDED FOR THE CONGAREE RIVER...

 
 CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND COUNTIES

  
.RECENT HEAVY RAINS AND RESERVOIR RELEASES HAVE RESULTED IN HIGH
RIVER LEVELS ALONG THE CONGAREE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS THAT NUISANCE FLOODING MAY OCCUR NEAREST THE 
RIVER WHEN THE LEVEL IS BELOW THE OFFICIAL FLOOD STAGE.

&&

SCC063-079-142003-
/O.EXT.KCAE.FL.Y.0003.000000T0000Z-140115T1700Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
303 PM EST MON JAN 13 2014

THE FLOOD ADVISORY IS EXTENDED FOR
  THE CONGAREE RIVER AT COLUMBIA.
* UNTIL WEDNESDAY AFTERNOON.
* AT  2 PM MONDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER APPARENTLY CRESTED LATE THIS MORNING. 
  IT WILL FALL SLOWLY THROUGH LATE THIS AFTERNOON AND TONIGHT...
  AND DROP BELOW 15 FEET BY DAYBREAK TUESDAY MORNING. THE RIVER
  WILL THEN FALL BELOW THE ADVISORY STAGE OF 10.0 FEET BY AROUND 
  10 AM WEDNESDAY MORNING.
* AT STAGES NEAR 16 FEET...OLD STATE ROAD...SC 66...BELOW CAYCE 
  BECOMES FLOODED.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
ACM
383 
WGUS82 KCAE 140139
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
839 PM EST MON JAN 13 2014

...THE FLOOD ADVISORY CONTINUES FOR THE CONGAREE RIVER...

  CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND 
  COUNTIES 
                                                              
.RECENT HEAVY RAINS AND RESERVOIR RELEASES HAVE RESULTED IN HIGH
RIVER LEVELS ALONG THE CONGAREE RIVER.  ADDITIONAL RAINFALL OVERNIGHT
MAY CAUSE THE RIVER TO FLUCTUATE THROUGH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS THAT NUISANCE FLOODING MAY OCCUR NEAREST THE 
RIVER WHEN THE LEVEL IS BELOW THE OFFICIAL FLOOD STAGE.

&&

SCC063-079-150139-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-140115T1700Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
839 PM EST MON JAN 13 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CONGAREE RIVER AT COLUMBIA.
* UNTIL WEDNESDAY AFTERNOON.
* AT 8 PM MONDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER CRESTED MONDAY MORNING.  IT WILL CONTINUE TO
  FALL SLOWLY OVERNIGHT...AND DROP BELOW 15 FEET BY TUESDAY MORNING. THE
  RIVER WILL THEN FALL BELOW THE ADVISORY STAGE OF 10.0 FEET BY AROUND 
  10 AM WEDNESDAY MORNING.
* ADVISORY STAGE IS 10.0 FEET. 
* AT 16.0 FEET...OLD STATE ROAD...SC 66...BELOW CAYCE BECOMES FLOODED.
  AT 14 FEET...ROADS IN LOW LYING AREAS AND SWAMPLAND DOWNSTREAM FROM 
  COLUMBIA FLOOD.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
552 
WGUS82 KCAE 141642
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
1142 AM EST TUE JAN 14 2014

...THE FLOOD ADVISORY CONTINUES FOR THE CONGAREE RIVER...

  CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND 
  COUNTIES 
                                                              
.RECENT HEAVY RAINS AND RESERVOIR RELEASES HAVE RESULTED IN HIGH
RIVER LEVELS ALONG THE CONGAREE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS THAT NUISANCE FLOODING MAY OCCUR NEAREST THE 
RIVER WHEN THE LEVEL IS BELOW THE OFFICIAL FLOOD STAGE.

&&

SCC063-079-151642-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-140115T1700Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1142 AM EST TUE JAN 14 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CONGAREE RIVER AT COLUMBIA.
* UNTIL WEDNESDAY AFTERNOON.
* AT 11 AM TUESDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 19.0 FEET.
* ADVISORY STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO AROUND 9.1 FEET BY WEDNESDAY 
  MORNING. 
* AT 10.0 FEET...FLOODING BEGINS IN FLOOD PRONE AREAS DOWNSTREAM 
  FROM COLUMBIA.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
001 
WGUS82 KCAE 142200
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
500 PM EST TUE JAN 14 2014

...THE FLOOD ADVISORY CONTINUES FOR THE CONGAREE RIVER...

  CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND 
  COUNTIES 
                                                              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS THAT NUISANCE FLOODING MAY OCCUR NEAREST THE 
RIVER WHEN THE LEVEL IS BELOW THE OFFICIAL FLOOD STAGE.

&&

SCC063-079-151700-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-140115T1700Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
500 PM EST TUE JAN 14 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CONGAREE RIVER AT COLUMBIA.
* UNTIL WEDNESDAY AFTERNOON.
* AT  4 PM TUESDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL FALL TO AROUND 9.1 FEET BY TOMORROW 
  MORNING. 
* ADVISORY STAGE IS 10.0 FEET. 
* AT 10.0 FEET...SOME SECTIONS OF THE WEST COLUMBIA AND CAYCE 
  RIVERWALK FLOODS. 
&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
483 
WGUS82 KCAE 150131
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
831 PM EST TUE JAN 14 2014

...THE FLOOD ADVISORY CONTINUES FOR THE CONGAREE RIVER...

  CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND 
  COUNTIES 
                                                              
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS THAT NUISANCE FLOODING MAY OCCUR NEAREST THE 
RIVER WHEN THE LEVEL IS BELOW THE OFFICIAL FLOOD STAGE.

&&

SCC063-079-151700-
/O.CON.KCAE.FL.Y.0003.000000T0000Z-140115T1700Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
831 PM EST TUE JAN 14 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE CONGAREE RIVER AT COLUMBIA.
* UNTIL WEDNESDAY AFTERNOON.
* AT  830 PM TUESDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL FALL TO AROUND 7.2 FEET BY THURSDAY 
  MORNING. 
* ADVISORY STAGE IS 10.0 FEET. 
* AT 10.0 FEET...SOME SECTIONS OF THE WEST COLUMBIA AND CAYCE RIVERWALK
  BEGIN TO FLOOD.

&&
 
LAT...LON 3404 8106 3396 8100 3394 8106 3401 8111

$$
828 
WGUS82 KCAE 150520
FLSCAE
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE COLUMBIA SC
1220 AM EST WED JAN 15 2014

...THE FLOOD ADVISORY IS CANCELLED FOR THE CONGAREE RIVER...

 
  CONGAREE RIVER AT COLUMBIA AFFECTING LEXINGTON AND RICHLAND 
  COUNTIES 
SCC063-079-150550-
/O.CAN.KCAE.FL.Y.0003.000000T0000Z-140115T1700Z/
/COLS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1220 AM EST WED JAN 15 2014

THE FLOOD ADVISORY IS CANCELLED FOR
  THE CONGAREE RIVER AT COLUMBIA.
* AT 12 AM WEDNESDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 19.0 FEET.
* ADVISORY STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL TO 7.2 FEET TOMORROW MORNING. 
* ADVISORY STAGE IS 10.0 FEET. 

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

&&

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this river flood advisory went out at Jan 11, 4:15 PM EST, 51 minutes earlier.

Area forecast discussion, Jan 11, 4:15 PM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
415 PM EST SAT JAN 11 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND A COLD FRONT TONIGHT
INTO SUNDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST MONDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RADAR INDICATES HEAVIEST CONVECTION PUSHING OUT OF THE FA. TORNADO
WATCHES HAVE BEEN CANCELLED. MOST OF THE RAIN WILL SHIFT EAST OF
THE FA BY EARLY THIS EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
DRYING AND CLEARING SKIES WILL OCCUR BEHIND THE FRONT
TONIGHT WITH RAIN CHANCES DECREASING RAPIDLY FROM WEST TO EAST THIS
EVENING. DRY WEATHER THROUGH THE PERIOD WITH HIGH PRESSURE BUILDING
OVER THE REGION SUNDAY...DRIFTING OFF THE COAST LATE MONDAY. MODELS
SIMILAR WITH TEMPERATURES A LITTLE WARMER THAN NORMAL THROUGH THE
PERIOD.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
LONGER TERM MODELS SHOW PROGRESSIVE PATTERN WITH SERIES OF UPPER
LEVEL TROFS MOVING ACROSS THE FORECAST AREA BY MID WEEK AND AGAIN
BY FRIDAY...BRIEF RIDGING THURSDAY. GOING CHANCE POPS CAN BE
ADJUSTED FOR TIMING AND INTENSITY BUT THE TREND LOOKS GOOD AT THE
MOMENT. AVAILABLE MOISTURE WITH THESE SYSTEMS STILL IN QUESTION.
GFSX AND ECMX MOS GUIDANCE MAINLY A LITTLE COOLER THAN NORMAL
THROUGH THE PERIOD.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...

RADAR INDICATING BAND OF HEAVIEST SHOWERS AND THUNDERSTORMS PUSHING
SE OUT OF OUR FORECAST AREA (FA). BEHIND THE BAND...AN AREA OF
MODERATE RAIN COVERS MUCH OF THE SE FA AND WILL CONTINUE TO AFFECT
OGB IN THE NEAR TERM. CIGS ACROSS THE REGION GENERALLY MVFR. COLD
FRONT JUST TO THE NW OF THE FA WILL COME THROUGH THIS EVENING.
EXPECT RAIN TO MOVE OUT OF THE FA IN THE NEAR TERM...WITH VFR
CONDITIONS RETURING THIS EVENING. AT THIS TIME...IT APPEARS SURFACE
OR BOUNDARY LAYER WIND WILL STAY UP ENOUGH OVERNIGHT...ALONG WITH
DRIER AIR FILTERING IN...TO PRECLUDE FOG THREAT LATE TONIGHT/EARLY
SUNDAY. THIS WILL HAVE TO BE MONITORED THOUGH AS RECENT HEAVY RAINS
COULD KEEP DEWPOINTS UP...AND ANY TAF SITES THAT EXPERIENCE CALM
WINDS TOWARDS DAYBREAK...SUCH AS FOG PRONE AGS...COULD POSSIBLY SEE
SOME FOG. VFR SUNDAY.

EXTENDED AVIATION OUTLOOK...RESTRICTIONS POSSIBLE MONDAY NIGHT
THROUGH TUESDAY MORNING IN SHOWERS ASSOCIATED WITH THE NEXT COLD
FRONT.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jan 11, 4:30 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
430 PM EST SAT JAN 11 2014

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-122130-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
430 PM EST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

RECENT RAINFALL HAS PUSH AREA RIVERS NEAR FLOOD STAGE.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 11, 1:49 PM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
149 PM EST SAT JAN 11 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     10 N WAYNESBORO         33.23N 82.04W
01/11/2014                   BURKE              GA   911 CALL CENTER

            SHERIFF DISPATCH REPORTED A COUPLE OF TREES
            DOWN ALONG HWY 25 NEAR THE RICHMOND COUNTY
            LINE.

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Jan 11, 1:53 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
153 PM EST SAT JAN 11 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     JACKSON                 33.33N 81.79W
01/11/2014                   AIKEN              SC   911 CALL CENTER

            SHERIFF DISPATCH REPORTED A COUPLE OF TREES
            DOWN IN THE TOWN OF JACKSON.

&&

NWS COLUMBIA SC
IRIS SYSTEM
Special weather statement, Jan 11, 2:01 PM EST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
201 PM EST SAT JAN 11 2014

SCZ027-028-030-031-035>038-041-112000-
AIKEN-BAMBERG-BARNWELL-CALHOUN-CLARENDON-LEXINGTON-ORANGEBURG-
RICHLAND-SUMTER-
201 PM EST SAT JAN 11 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BAMBERG...
LEXINGTON...RICHLAND...AIKEN...CALHOUN...SUMTER...CLARENDON...
ORANGEBURG AND BARNWELL COUNTIES THROUGH 300 PM EST...

AT 155 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM WAGENER TO
SAVANNAH RIVER SITE...MOVING EAST AT 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
OAKLAND...BAMBERG...BARNWELL...BLACKVILLE...BOWMAN...BRANCHVILLE...
BROOKDALE...DENMARK...EASTOVER...ELLOREE...GASTON...MILLWOOD...
MULBERRY...ORANGEBURG...SOUTH SUMTER...ST. MATTHEWS...SUMTER...
WILLISTON AND SAVANNAH RIVER SITE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 35 TO 45 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3312 8120 3310 8137 3315 8153 3309 8165
      3317 8177 3369 8138 3408 8073 3413 8048
      3399 8021 3317 8079 3312 8089 3306 8090
      3310 8094 3302 8108
TIME...MOT...LOC 1900Z 301DEG 58KT 3364 8123 3313 8159

SJN
Local storm report, Jan 11, 2:27 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
227 PM EST SAT JAN 11 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND DMG     2 NW WINDSOR            33.50N 81.54W
01/11/2014                   AIKEN              SC   PUBLIC

            PUBLIC REPORTED NUMEROUS SMALL LIMBS DOWN
            ALONG WITH ONE DEAD OAK TREE NEAR WINDSOR.

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Jan 11, 2:44 PM EST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
244 PM EST SAT JAN 11 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     9 E SWANSEA             33.75N 80.94W
01/11/2014                   LEXINGTON          SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTS A COUPLE OF TREES
            DOWN ON I-26 NEAR THE LEXINGTON AND CALHOUN
            COUNTY LINE

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Jan 11, 3:16 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
316 PM EST SAT JAN 11 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 WSW MULBERRY          33.95N 80.35W
01/11/2014                   SUMTER             SC   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN ON MARILYN AVE IN
            SUMTER

&&

NWS COLUMBIA SC
IRIS SYSTEM

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:02 PM ESTSpecial Weather StatementCAEChesterfield73 min
Jan 10, 10:01 PM ESTSpecial Weather StatementCAELexington59 min
Jan 11, 12:14 AM ESTDense Fog AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more8 hr
Jan 11, 10:19 AM ESTSevere Thunderstorm WarningCAEFairfield, Newberry56 min
Jan 11, 11:15 AM ESTSevere Thunderstorm WarningCAEFairfield, Lancaster, Newberry60 min
Jan 11, 12:18 PM ESTRiver Flood WarningCAEEdgefield, McCormick50 hr
Jan 11, 12:28 PM ESTSpecial Weather StatementCAEChesterfield, Edgefield, Fairfield, Kershaw, Lancaster, Lexington and 1 more62 min
Jan 11, 1:21 PM ESTSevere Thunderstorm WarningCAEAiken54 min
Jan 11, 1:27 PM ESTSpecial Weather StatementCAEKershaw, Lee, Lexington, Richland63 min
Jan 11, 1:41 PM ESTAreal Flood AdvisoryCAELexington, Richland3 hr
Jan 11, 2:01 PM ESTSpecial Weather StatementCAEBamberg, Barnwell, Calhoun, Orangeburg, Sumter59 min
Jan 11, 2:15 PM ESTSevere Thunderstorm WarningCAECalhoun, Lexington, Orangeburg, Richland, Sumter45 min
Jan 11, 2:19 PM ESTRiver Flood WarningCAENewberry, Union57 hr
Jan 11, 5:03 PM ESTRiver Flood WarningCAECalhoun, Lexington, Richland5 days

Nearby

River Flood Advisories in South Carolina, 2014Every river flood advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.